sir,i had masturbution habit in the past (5 years ago) and i stopped it.
After that semen is releasing from my penis with urine sometimes with out my
My body has also became very weak and lean and difficulty to walk ,think
freely and deeply,memory loss,nervousness,lack of self confidence lost my
boldness to face any situations confidently .
Also i have weak erection and MY right side scrotum is hanging little bit
lower than the left side one and looks little bit swallon than the other
on and also has mild pain on it.Sometimes it looks in normal condition and
some times not
Because of this problems i 'm not able to concentrate on my studies fully
and not able to think deeply and keep those in memory and my mind has also
became stressed some times because of this inability.
What medicine should i use to regain my physical and mental strength
Is there any side-effects in using the medicines.
kindly,please suggest a solution for my problems